Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 8, NWS Northern Indiana

March 10, 2009White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Mar 10, 2009, 9:51 PM EDT for White County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2009, 9:51 PM EDT (01:51 UTC)
Expired
Mar 10, 2009, 10:24 PM EDT
In force
33 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County White County, IN

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 110151
SVRIWX
INC181-110245-
/O.NEW.KIWX.SV.W.0008.090311T0151Z-090311T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT TUE MAR 10 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN NORTHWEST INDIANA

* UNTIL 1045 PM EDT

* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS SEVERE STORM WAS LOCATED 4 MILES SOUTHWEST
  OF WOLCOTT...OR 17 MILES SOUTH OF RENSSELAER...AND MOVING NORTHEAST
  AT 60 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  MONTICELLO...
  MONON AND REYNOLDS...
  SITKA...INDIANA BEACH AND NORWAY...
  BUFFALO...IDAVILLE AND BURNETTSVILLE...
  BELL CENTER AND HEADLEE...

LAT...LON 4080 8711 4085 8702 4085 8700 4087 8700
      4092 8693 4091 8659 4082 8658 4075 8660
      4074 8667 4074 8674 4073 8676 4062 8679
      4058 8710
TIME...MOT...LOC 0151Z 242DEG 53KT 4073 8701

$$
2 follow-up statements
000 
WWUS53 KIWX 110209
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT TUE MAR 10 2009

INC181-110245-
/O.CON.KIWX.SV.W.0008.000000T0000Z-090311T0245Z/
WHITE IN-
1007 PM EDT TUE MAR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EASTERN WHITE COUNTY...

AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED FROM NEAR BUFFALO 
TO CHALMERS OR JUST WEST OF MONTICELLO...AND MOVING EAST NORTHEAST 
AT 60 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...     
   MONTICELLO...
   SITKA...
   IDAVILLE...
   BROOKSTON...

SEEK SHELTER IMMEDIATELY INSIDE A STURDY BUILDING OR IN A BASEMENT.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4075 8692 4080 8688 4092 8689 4091 8659
      4082 8658 4075 8660 4074 8667 4074 8674
      4072 8677 4062 8679 4060 8692 4060 8697
TIME...MOT...LOC 0207Z 242DEG 53KT 4084 8673

$$
000 
WWUS53 KIWX 110224
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT TUE MAR 10 2009

INC181-110234-
/O.CAN.KIWX.SV.W.0008.000000T0000Z-090311T0245Z/
WHITE IN-
1024 PM EDT TUE MAR 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITE COUNTY IS
CANCELLED...

AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
OR MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW 
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE OR 
VISIT WWW.WEATHER.GOV/IWX AND SUBMIT YOUR REPORT TO THE WEBMASTER 
EMAIL.

LAT...LON 4075 8692 4080 8688 4092 8689 4091 8659
      4082 8658 4075 8660 4074 8667 4074 8674
      4072 8677 4062 8679 4060 8692 4060 8697
TIME...MOT...LOC 0224Z 242DEG 53KT 4096 8644

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 4:16 PM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Mar 10, 4:16 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EDT TUE MAR 10 2009

.SHORT TERM...
TONIGHT THROUGH WEDNESDAY

IMPRESSIVE SFC CYCLOGENESIS ONGOING ACROSS THE UPPER MIDWEST AS A
STAUNCH MID LEVEL VORT MAX EJECTS INTO THAT REGION. LOCALLY A STRONG
WARM FRONT CONTINUES TO LIFT NORTH BEING DRIVEN BY STRONG LL FLOW OF
30 TO 40 KNOTS H925-H85. SFC TEMPS ACROSS THIS BOUNDARY JUMPED FROM
THE UPPER 40S/LOWER 50S WELL INTO THE 60S. LL MOISTURE IS ALSO ON
THE INCREASE WITH SFC DEWPOINTS RISING INTO THE MID AND UPPER 50S AT
MANY LOCATIONS. THE SFC WARM FRONT SEEMS TO BE SLOWING IN THE FAR NE
WHERE SUSTAINED ESE FLOW WITH TRAJECTORIES OFF OF LAKE ERIE ARE
ACTING TO SUSTAIN A MORE AGGRESSIVE SHALLOW COLD LAYER. SEVERAL
EMBEDDED WEAK MID LEVEL JETLETS ARE LIKELY EMBEDDED IN THE ROBUST
MID LEVEL FLOW AND GIVEN 12Z AND ACARS SOUNDING/ LIKELY AIDING IN
THE DEVELOPMENT OF GRAVITY WAVE DYNAMICS PER CONDITIONALLY UNSTABLE
SOUNDING S ABOVE A RATHER DEEP FRONTAL INVERSION. HENCE...INCREASING
STRATIFORM RAIN SHIELD IS EXHIBITING SOME LINEAR CONVECTIVE
STRUCTURE PERPENDICULAR TO THE MEAN FLOW ALOFT.

HAVE FOLLOWED VERY CLOSE TO THE NAM/NMM GIVEN VERY GOOD
INITIATION/AND LITTLE TO NO CONVECTIVE CONTAMINATION. THE POTENTIAL
FOR VIGOROUS CONVECTION IS CERTAINLY STILL VIABLE GIVEN INCREASED
LL MOISTURE WITH DEWPOINTS PUSHING 60/EXPECTED HEIGHT FALLS
ASSOCIATED WITH AN IMPRESSIVE  MID LEVEL SHORTWAVE TROUGH...ALTHOUGH
THE MAJORITY OF LARGE SCALE ASCENT IS EXPECTED TO PASS WELL NORTH OF
THE REGION/IMPRESSIVE LL FLOW WITH 60 TO 70 KNOTS EXPECTED TO
DEVELOP AT H85/RATHER SHARP COLD FRONT WITH A STRONG DYNAMICAL
FORCING LIKELY TO HELP OFF SET LIMITED CAPES OF ONLY 500 J/KG
/PER MODIFIED ILX 18Z SOUNDING. CONCERN IS HIGH FOR A ANOTHER
DAMAGING WIND EVENT ESPECIALLY GIVEN THE DEGREE OF 0-3KM SHEAR OF
50 KNOTS PERPENDICULAR TO THE ANTICIPATED SQUALL LINE AND FRONTAL
ZONE. THE POTENTIAL FOR DAMAGING WINDS WILL ESPECIALLY EXIST SOUTH
OF ROUTE 30 WHERE BETTER KINEMATICS AND FAVORABLE THERMODYNAMICS
WILL OVERLAP. EXPECTING CONVECTIVE INITIATION IN WESTERN IL ALONG
OR SLIGHTLY AHEAD OF THE SFC COLD FRONT WITH A QUICK EVOLUTION TO
A SQUALL LINE. ANOTHER CONCERN TONIGHT WILL BE ADDITIONAL HEAVY
RAINS EXACERBATING ONGOING FLOODING. CURRENT PROGS INDICATE AN
ADDITIONAL 0.75 TO 1.5 INCHES ARE EXPECTED...ESPECIALLY OVER THE
NW FA WHERE STRATIFORM PRECIP IS ONGOING AND ADDITIONAL CONVECTION
IS EXPECTED THIS EVENING. FINALLY VERY STRONG LL SFC WINDS ARE
EXPECTED TO DEVELOP POST FRONTAL GIVEN THE INTENSIFYING PRESSURE
GRADIENT OVER THE REGION PER A DEEP SFC LOW. STRONG CAA/WITH H925
TEMPS CRASHING FROM 16C TO -3C BY 06Z IN THE NW WILL OFFER SUPERB
DOWNWARD MOMENTUM TRANSPORT COMBINED WITH WITH A STRONG
ISSALOBARIC COMPONENT. HAVE CONTINUED THE WIND ADV WITH STRONGEST
WINDS EXPECTED TO ARRIVE IN THE 07Z TO 12Z TIME FRAME.
OTHERWISE...MUCH COLDER TEMPS TOMORROW WITH HIGHS BARLEY REACHING
THE 30S NORTH TO THE UPPER 30S SOUTH AS THE POLAR VORTEX SCRAPES
THE SOUTHERN GREAT LAKES. DID RETAIN FLURRY MENTION IN THE NW PER
INCREASING LAKE INDUCED CAPE...ALTHOUGH HAVE LEFT POPS VERY LOW
DUE TO LIMITED LL MOISTURE WITH H85 RH IN THE 20-30 PERCENT RANGE.

&&

.LONG TERM...
RAPIDLY DEEPENING CYCLONE LIFTING THROUGH THE UPPER MIDWEST SHRT
TERM W/LATE SEASON ARCTIC SURGE DROPPING SEWD ACRS THE PLAINS. THUS
UNSEASONABLY COLD ARCTIC SFC RIDGING TO START THE LONG TERM PD THU.
TEMPS WILL STRUGGLE INTO THE 30S IF THAT AS CORE OF 1040MB SFC RIDGE
SETTLES SWD ACRS THE SRN LAKES. HARD TO GAUGE LK RESPONSE THIS TIME
OF YEAR W/MARGINAL TEMP DIFFERENTIAL AND RELATIVELY SHRT FETCH
WITHIN EXCEEDINGLY DRY LL AIRMASS. NAM/WRF SHOWS 850MB TD/S OF -40
WHICH SUGGESTS LTL IF ANY RESPONSE AT ALL INCLUDING STRATOCU
DVLPMNT. AS SUCH WILL CAN SNOW MENTION AND DROPS POPS ALTOGETHER
THU/THU NIGHT. OTHERWISE SFC RIDGE SLOW TO SHIFT EWD W/GRADUAL
MODERATION XPCD INTO THIS WEEKEND AHD OF EJECTING SRN STREAM SW
TROUGH SITTING OF CA COAST THIS AFTN. 12Z GFS/ECMWF SOLUTIONS
SIMILAR TO 00Z RENDITION TAKING THAT SYS UP INTO THE OH VALLEY
SUN AND FEELS ITS WORTH OF BACKING POP MENTION MON SOONER TO INCLUDE
BOTH SUN/SUN NIGHT. REMAINDER OF MID-LT WEEK PD WILL BE DRY AND
WELCOME GIVEN RECENT VRY WET SPELL.

&&

.AVIATION...

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 1 AM EDT /MIDNIGHT CDT/ WEDNESDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

     WIND ADVISORY FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 12 PM EDT
     /11 AM CDT/ WEDNESDAY FOR INZ003>009-012>018-020-022>027-
     032>034.

MI...FLASH FLOOD WATCH UNTIL 1 AM EDT WEDNESDAY FOR MIZ077>081.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT WEDNESDAY FOR
     MIZ077>081.

OH...FLASH FLOOD WATCH UNTIL 1 AM EDT WEDNESDAY FOR OHZ001-002-004-
     005-015-016-024-025.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT WEDNESDAY FOR
     OHZ001-002-004-005-015-016-024-025.

LM...GALE WARNING FROM 10 PM THIS EVENING TO 6 PM EDT WEDNESDAY FOR
     LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...HOLSTEN
AVIATION...JC
Hazardous weather outlook, Mar 10, 5:21 AM EDT, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
521 AM EDT TUE MAR 10 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-110930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
521 AM EDT TUE MAR 10 2009 /421 AM CDT TUE MAR 10 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WINDS...MAINLY IN THE EVENING.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD EXACERBATE
ONGOING RIVER FLOODING AND RESULT IN FLASH FLOODING OF SOME
STREAMS AND LOW LYING AREAS. FLOODING ON RIVERS IN THE AREA SHOULD
BEGIN TO DECREASE BY LATE IN THE WEEK...HOWEVER SOME RIVERS WILL
LIKELY REMAIN FLOODED THROUGH NEXT WEEKEND. STRONG WINDS WILL
DEVELOP LATE TONIGHT BEHIND THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AS COLD HIGH
PRESSURE BUILDS INTO THE REGION. SUSTAINED WINDS OF 25 TO 30 MPH
WITH GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-110930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
521 AM EDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WATCH IS IN EFFECT THIS EVENING THROUGH WEDNESDAY MORNING.
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST THROUGH
THURSDAY. THUNDERSTORMS WITH STRONG GUSTY WINDS ARE ALSO POSSIBLE
TUESDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GALE WARNING CONTINUES THROUGH WEDNESDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Special weather statement, Mar 10, 9:19 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 PM EDT TUE MAR 10 2009

INZ005>009-014>018-023-024-110215-
ALLEN IN-DE KALB IN-ELKHART IN-FULTON IN-KOSCIUSKO IN-LAGRANGE
IN-MARSHALL IN-MIAMI IN-NOBLE IN-STEUBEN IN-WABASH IN-WHITLEY IN-
919 PM EDT TUE MAR 10 2009

...SPECIAL WEATHER STATEMENT...

AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD RAIN WITH A FEW DEVELOPING THUNDERSTORMS ACROSS NORTH
CENTRAL AND NORTHEAST INDIANA. WINDS UP TO 50 MPH...HEAVY
DOWNPOURS...AND SOME LIGHTNING ARE ALL POSSIBLE THIS EVENING.
ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS OF 65 TO 70 MPH ARE
ALSO POSSIBLE.

LOCATIONS IN THE PATH OF THE STRONGEST THUNDERSTORMS INCLUDE...
  NORTH MANCHESTER...
  WINONA LAKE AND WARSAW...
  NAPPANEE...
  SYRACUSE...TRI-LAKES AND COLUMBIA CITY...
  LIGONIER AND GOSHEN...
  KENDALLVILLE AND GARRETT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. IN ADDITION TO THE WINDS...HEAVY RAINFALL WILL CAUSE
FLOODING OF LOW LYING AREAS...DITCHES...STREAMS AND CREEKS.

LISTEN FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

LASHLEY
Local storm report, Mar 10, 9:21 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT TUE MAR 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0919 PM     FLOOD            DEFIANCE                41.28N  84.36W
03/10/2009                   DEFIANCE           OH   EMERGENCY MNGR

            SEVERAL ROADS CLOSED. 6 HOMES EVACUATED. SANDBAGGING TO
            KEEP WATER OUT OF PUBLIC LIBRARY.

&&

EVENT NUMBER IWX0902525

LUD
Local storm report, Mar 10, 9:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 PM EDT TUE MAR 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0922 PM     FLOOD            FORT WAYNE              41.07N  85.14W
03/10/2009                   ALLEN              IN   EMERGENCY MNGR

            13 ROAD CLOSURE REPORTS DUE TO HIGH WATER.

&&

EVENT NUMBER IWX0902526

LUD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:04 PM EDTAreal Flood WarningIWXAllen, Cass, DeKalb, Elkhart, Fulton, Huntington and 13 more21 hr
Mar 10, 11:01 PM EDTSevere Thunderstorm WarningIWXGrant, Miami, Wabash54 min
Mar 10, 11:50 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Wells40 min
Mar 11, 8:56 AM EDTFlash Flood WarningIWXCarroll, White12 hr
Mar 11, 10:48 AM EDTSmall Craft AdvisoryIWX29 hr
Mar 11, 6:04 PM EDTAreal Flood WarningIWXAllen, Cass, DeKalb, Elkhart, Fulton, Huntington and 13 more12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.